# SDR ASAA2018040324119

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,510 hours, 7,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Unsecure
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 5000 FT DURING CLIMBOUT, HAD A MASTER CAUTION WITH RT PACK ANNUNCIATOR ILLUMINATED. FOLLOWED QRH AND WAS ABLE TO RESET THE PACK WITH THE TRIP RESET SWITCH. LATER IN THE CLIMB, RT PACK LIGHT ILLUMINATED AGAIN, BUT WAS UNABLE TO RESET THE LIGHT FOR MORE THAN A COUPLE SECONDS. CONFIGURED FOR SINGLE PACK OPERATION AND MONITORED PRESSURIZATION AND RATE- BOTH REMAINED WITHIN NORMAL OPERATIONAL LIMITS. ACFT GROUNDED.  IAW FIM 21-53 TASK 818, GVI OF RT RAM AIR DUCT AND HEAT EXCHANGERS, NO BLOCKAGES FOUND. VERIFIED ACM NOT SEIZED. RAN RT PACK, FOUND LEAKAGES AT BOOTS BETWEEN HEAT EXCHANGER CONDENSER AND AFT WATER EXTRACTOR.  SECURED BOOTS AND CLAMPS AND LEAKS CHECKED GOOD. RIGHT PACK OPS CHECKED NORMAL ON GND W/O PACK LIGHT. BOTH PZTC'S BITE TESTED GOOD. REMOVED MEL 21-1F.
